# SDR SWAA062164

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 64,312 hours, 55,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT L2 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
